By Topic

Z-domain continued fraction expansions in two dimensions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
I. K. Kataria ; Dept. of Electron. Technol., Guru Nanak Dev. Univ., Amritsar, India ; J. S. Sohal

M. Ismail (see IEEE Trans. Circuits Syst., vol.CAS-32, p.754-8, Aug. 1985) presented continued fraction expansions of the modified bilinear discrete reactance function in one dimension. This is extended to the two-dimensional case using synthetic division and backward and forward difference function expansions

Published in:

Proceedings of the IEEE  (Volume:76 ,  Issue: 4 )